It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Benzo withdrawal
May 23, 2005
Hi I am new to this board and so glad I found it. I have a very pressing problem. Have been on massive amounts of benzos---ativan, valium --many others I cant remember (part of problem) and quit cold turkey about 3-4 days ago. Just read about gradual withdrawal (another drug librium i was on). I am suffering extreme symptoms--severe memory loss, confusion, extreme visual defects, extreme muscle spasms, extreme heightened sense of smell, hearing. Ive been very hyper in speech and activity but now am getting very fatigued but cant sleep. Question--should I restart at least ativan and do a slower taper off? Is ambien or flexeril damaging?
So very grateful for any help or suggestions.
shadyk





All times are GMT -7. The time now is 12:37 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!